MathSciNet Relay Station
MathSciNet bibliographic data
MR1501835 47B38 (46E30 47A05 47B25)
Murray, F. J. Linear transformations in $\germ L\sb p,\ p>1$. Trans. Amer. Math. Soc. 39 (1936), no. 1, 83–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement